Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experiencing red blotches on face with slight itchiness. Cause? Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
Hello Dr,
ive been experiencing red blotches on my face for the past few months. Firstly my face feels irritated like the feeling of mint then red blotches appear with a little bit of an itch. however when i try washing my face with water to calm it down it burns. this persists for about 30 minutes and disappears but leaves behind traces of chapped skin or dryness.
i do not apply any form of cream or moisturizer or cosmetic products. it normal occurs at any time of the day. i would like to know the possible causes and treatment.
thank u :)
Posted Sun, 2 Jun 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 44 minutes later
Thanks for posting your query to XXXXXXX
From the history you seem to have a common problem called urticaria. The reason being the lesions disappear without any trace.
It is a common problem.
If it continues more than a month it is worth getting investigated
Till then you can take antihistamines like cetrizine or loratidine at night.
You may have to avoid egg and fish to see if there is any improvement.
The list of blood tests should be decided by your doctor.
Hope it is clear
Have a good day
Prasad pvs

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor